Browse Title Index


 
Issue Title
 
Vol 9, No 1 (2010) Lattices of classes of groupoids with one-sided quasigroup conditions Abstract   PDF
Jan Galuszka
 
Vol 18, No 2 (2014) Lattices of partial sums Abstract   PDF
Giampiero Chiaselotti, Tommaso Gentile, Paolo Antonio Oliverio
 
Vol 5, No 2 (2006) Lattices of topologies of algebraic systems Abstract   PDF
V. I. Arnautov, K. M. Filippov
 
Vol 29, No 1 (2020) Leibniz algebras with absolute maximal Lie subalgebras Abstract   PDF
G. R. Biyogmam, C. Tcheka
 
Vol 9, No 1 (2010) Length functions for semigroup embeddings Abstract   PDF
Tara Colleen Davis
 
Vol 12, No 2 (2011) Length of the inverse symmetric semigroup Abstract   PDF
Olexandr Ganyushkin, Ivan Livinsky
 
Vol 29, No 1 (2020) Leonid A. Kurdachenko (dedicated to 70th Birthday) Abstract   PDF
The Friends
 
Vol 15, No 2 (2013) Leonid Aleksandrovich Shemetkov Abstract   PDF
The Friends
 
Vol 15, No 2 (2013) Leonid Shemetkov. His entire life devotion Abstract   PDF
A. N. Skiba, V. S. Monakhov, M. V. Selkin, N. T. Vorob’ev, V. N. Semenchuk, A. F. Vasil’ev
 
Vol 7, No 4 (2008) Lie algebras associated with quadratic forms and their applications to Ringel-Hall algebras Abstract   PDF
Justyna Kosakowska
 
Vol 28, No 1 (2019) Lie algebras of derivations with large abelian ideals Abstract   PDF
I. S. Klymenko, S. V. Lysenko, Anatoliy Petravchuk
 
Vol 20, No 1 (2015): A special issue Lie and Jordan structures of differentially semiprime rings Abstract   PDF
Orest D. Artemovych, Maria P. Lukashenko
 
Vol 5, No 2 (2006) Linear cellular automata: Garden of Eden Theorem, L-surjunctivity and group rings Abstract   PDF
Tullio Ceccherini-Silberstein, Michel Coornaert
 
Vol 29, No 1 (2020) Linear groups saturated by subgroups of finite central dimension Abstract   PDF
N. N. Semko, L. V. Skaskiv, O. A. Yarovaya
 
Vol 14, No 1 (2012) Local embeddability Abstract   PDF
Oleg Belegradek
 
Vol 29, No 1 (2020) Locally soluble groups with the restrictions on the generalized norms Abstract   PDF
T. Lukashova
 
Vol 31, No 1 (2021) Mappings preserving sum of products \(a\circ b+ba^{*}\) on factor von Neumann algebras Abstract   PDF
J. C. M. Ferreira, M. G. B. Marietto
 
Vol 6, No 3 (2007) Mathematics competition Abstract   PDF
ADM Editorial Board
 
Vol 7, No 4 (2008) Mathematics competition 2009 Abstract   PDF
ADM Editorial Board
 
Vol 18, No 1 (2014) Matrix approach to noncommutative stably free modules and Hermite rings Abstract   PDF
Oswaldo Lezama, Claudia Gallego
 
Vol 14, No 1 (2012) Matrix characterization of symmetry groups of boolean functions Abstract   PDF
Pawel Jasionowski
 
Vol 4, No 1 (2005) Maximality of affine group, and hidden graph cryptosystems Abstract   PDF
A. A. Ustimenko
 
Vol 1, No 1 (2002) Metrizable ball structures Abstract
I. V. Protasov
 
Vol 7, No 4 (2008) Miguel Ferrero Abstract   PDF
Michael Dokuchaev, Vladimir Kirichenko, Antonio Paques, Alveri Sant’Ana
 
Vol 8, No 4 (2009) Minimal generating sets and Cayley graphs of Sylow \(p\)-subgroups of finite symmetric groups Abstract   PDF
Anna J. Slupik, Vitaly I. Sushchansky
 
301 - 325 of 795 Items << < 8 9 10 11 12 13 14 15 16 17 > >>